# SDR COMA0460034

- Difficulty date: January 9, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 5,859 hours, 5,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5603 BURNING ODOR IN COCKPIT.  COULD NOT DUPLICATE.  RAN ENGINES AND APU AND NO BURNING ODOR FOUND.
